MAUDE Adverse Event Report: ARJOHUNTLEIGH MAGOG INC. SARA FLEX; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH MAGOG INC. SARA FLEX; LIFT, PATIENT, NON-AC-POWERED
Model Number HEB1000-01
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 04/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided upon investigation conclusion.
 
Event or Problem Description
The patient was assessed to transfer using the sara flex.She had been successfully transferring with the sara flex.On saturday (b)(6) 2024 the patient was no longer able to support herself as well causing the sling to ride up under her arms.The transfer from the toilet was completed.The patient complained of sore upper arms.Later she was transferred to the hospital and was demonstrated that she had vascular injury of the upper arm.The patient sustained chest wall hematoma that required hospitalization.
 
Additional Manufacturer Narrative
Additional information will be provided upon invvestigation conclsuion.
 
Additional Manufacturer Narrative
It was reported that a patient was assessed by caregiver to transfer using the sara flex active floor lift.The transfer was conducted without any problem with the sara flex.On saturday 20-apr-2024 the patient was no longer able to support herself which caused the sling to ride up under her arms.The transfer from the toilet was completed.The patient complained of sore upper arms and was transferred to the hospital.The sara flex instruction for use contains information that: "before use the caregiver should always consider the patients/residents medical condition, physical and mental capabilities." in addition the patient/resident must be able to bear weight on at least one leg and have some trunk stability be able to sit on the edge of the bed.To sum up, the patient was no longer able to support herself.Based on the information provided in the complaint, the patient had pre-existing diseases and medical conditions that could have caused the patient to become weak during the transfer.The patient condition might have influence on the reported injuries.To sum up, the arjo active floor lift was used.No device malfunction was reported.The complaint was decided to be reportable due to sustained serious injury by the patent after the transfer.

Brand Name
SARA FLEX
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
Manufacturer (Section G)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA   J1X 5Y5
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key19391890
Report Number9681684-2024-00040
Device Sequence Number12705687
Product Code FSA
UDI-Device Identifier05056097354958
UDI-Public(01)05056097354958(11)210824
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberHEB1000-01
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date06/21/2024
07/01/2024
Date Device Manufactured08/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown